Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147

  [Search Papers]
1441. F. Ardalan, M. Alimohammadi and H. Arfaei,
Gauging SL(2,R) and SL(2,R) ×U(1) by Their Nilpotent Subgroups
Int. J. Mod. Phys. A 10(1995), 115-131  [abstract]   
arXive.org link: hep-th/9304024 [ abs, src, ps, others], cited by
IPM/P-1993/004
 
1442. M.R. Abolhasani and F. Ardalan,
A Unified Scheme for Modular Invariant Partition Functions of WZW Models
Int. J. Mod. Phys. A 9(1994), 2707-2739  [abstract]   
IPM/P-1994/022
 
1443. M. Alimohammadi,
SU(N)1 Fusion Rule and Modular Transformation Matrix by Orthogonal Polynomails
Nuovo Cimento B 109(1994), 121-125  [abstract]   
IPM/P-1994/021
 
1444. F. Ardalan and A.M. Ghezelbash,
Vector-Chiral Equivalence in Null Gauged WZNW Theory
Mod. Phys. Lett. A 9(1994), 3749-3756  [abstract]   
arXive.org link: hep-th/9410158 [ abs, src, ps, others], cited by
IPM/P-1994/017
 
1445. A. Shafiekhani,
Uq(sl(n)) Difference Operator Realization
Mod. Phys. Lett. A 9(1994), 3273-3283  [abstract]   
arXive.org link: hep-th/9408173 [ abs, src, ps, others], cited by
IPM/P-1994/008
 
1446. V. Karimipour,
A Study of Representation of the Algebra of Functions on the Quantum Group GLq(n)
J. Phys. A: Math. Gen. 27(1994), 8105-8122  [abstract]   
arXive.org link: hep-th/9311150 [ abs, src, ps, others], cited by
IPM/P-1994/002
 
1447. F. Ardalan,
Gauging of SL(2,R) WZNW Models, and Lioville Field
Theor. Math. Phys. 98(1994), 227-231  [abstract]   
IPM/P-1993/022
 
1448. A. Shafei Deh Abad and V. Milani,
Q-Analytic Functions on Quantum Spaces
J. Math. Phys. 35(1994), 5074-5086  [abstract]   
IPM/P-1993/020
 
1449. A. Shariati, A. Aghamohammadi and S. Rouhani,
Inhomogeneous Quantum Groups Related to Two-Dimensional Quantum Planes
J. Phys. A: Math. Gen. 27(1994), 7103-7113  [abstract]   
IPM/P-1993/019
 
1450. A. Aghamohammadi, V. Karimipour and A.R. Nezami,
Non-Standard Deformation of Bn Series
J. Phys. A: Math. Gen. 27(1994), 1609-1616  [abstract]   
IPM/P-1993/018
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.